# SDR UPS99830049

- Difficulty date: June 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37502571
- Condition: Cracked
- Location: Bs 450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LONGERON 31R SPLICE FITTING AT FS 450 IS CRACKED.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D AND 51-3-0.
